Volume 12, Issue 4
Convergence of Legendre Methods for Navier-Stokes Equations

Zheng-ting Chen & Wei-NanE

DOI:

J. Comp. Math., 12 (1994), pp. 298-311.

Published online: 1994-12

Preview Full PDF 72 1710
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-298, author = {}, title = {Convergence of Legendre Methods for Navier-Stokes Equations}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {4}, pages = {298--311}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10213.html} }
TY - JOUR T1 - Convergence of Legendre Methods for Navier-Stokes Equations JO - Journal of Computational Mathematics VL - 4 SP - 298 EP - 311 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10213.html KW - AB - The authors do not provide abstract for this article.
Zheng-ting Chen & Wei-NanE. (2019). Convergence of Legendre Methods for Navier-Stokes Equations. Journal of Computational Mathematics. 12 (4). 298-311. doi:
Copy to clipboard
The citation has been copied to your clipboard